Pacific Journal of Mathematics

Permutations of the positive integers with restrictions on the sequence of differences.

Peter J. Slater and William Yslas Vélez

Article information

Source
Pacific J. Math., Volume 71, Number 1 (1977), 193-196.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811644

Mathematical Reviews number (MathSciNet)
MR0441742

Zentralblatt MATH identifier
0333.05002

Subjects
Primary: 05A05: Permutations, words, matrices

Citation

Slater, Peter J.; Vélez, William Yslas. Permutations of the positive integers with restrictions on the sequence of differences. Pacific J. Math. 71 (1977), no. 1, 193--196. https://projecteuclid.org/euclid.pjm/1102811644


Export citation

References

  • [1] J. Browkin, Solution of a certain problem of A. Schinzel, Prace Mat., 3 (1959), 205-207.
  • [2] W. Sierpinski, ElementaryTheory of Numbers, WARSAW, (1964), 411-412.

See also

  • II : Peter J. Slater, William Yslas Vélez. Permutations of the positive integers with restrictions on the sequence of differences. II. Pacific Journal of Mathematics volume 82, issue 2, (1979), pp. 527-531.